RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 11  


Extremal properties of discrete measures, the universal sequence, and the duality principle
M. L. Gerver, E. A. Kudryavtseva
3
Asymptotic behaviour of bounded controls for a singular elliptic problem in a domain with a small cavity
A. R. Danilin
27
Some classification problems in four-dimensional geometry: distributions, almost complex structures, and generalized Monge–Ampere equations
B. S. Kruglikov
61
Interpolation by $D^m$-splines and bases in Sobolev spaces
O. V. Matveev
75
On Hilbert series and the homology of PI-algebras
D. I. Piontkovskii
103
Harmonic measure of radial line segments and symmetrization
A. Yu. Solynin
121
Surface integrals in Frechet spaces
A. V. Uglanov
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019